Book Volume 233 2005

Singular Sets of Minimizers for the Mumford-Shah Functional

Authors:

ISBN: 978-3-7643-7182-1 (Print) 978-3-7643-7302-3 (Online)

Table of contents (9 chapters)

  1. Front Matter

    Pages i-xiv

  2. No Access

    Chapter

    Pages 1-61

    Presentation of the Mumford-Shah Functional

  3. No Access

    Chapter

    Pages 63-104

    Functions in the Sobolev Spaces W1,p

  4. No Access

    Chapter

    Pages 105-205

    Regularity Properties for Quasiminimizers

  5. No Access

    Chapter

    Pages 207-269

    Limits of Almost-Minimizers

  6. No Access

    Chapter

    Pages 271-354

    Pieces of C1 Curves for Almost-Minimizers

  7. No Access

    Chapter

    Pages 355-468

    Global Mumford-Shah Minimizers in the Plane

  8. No Access

    Chapter

    Pages 469-494

    Applications to Almost-Minimizers (n = 2)

  9. No Access

    Chapter

    Pages 495-538

    Quasi- and Almost-Minimizers in Higher Dimensions

  10. No Access

    Chapter

    Pages 539-572

    Boundary Regularity

  11. Back Matter

    Pages 573-581